General Letters in Mathematics

Volume 12 - Issue 3 (4) | PP: 139 - 147 Language : English
DOI : https://doi.org/10.31559/glm2022.12.3.4
126
26

Solving the Transportation Problem Using a Multi-Attribute Model

Basher. F. Mohammed
Received Date Revised Date Accepted Date Publication Date
2/7/2022 27/8/2022 4/10/2022 20/10/2022
Abstract
The transportation hassle, in operations research, is perhaps one of the issues that is studied more. There exists a plenty number of fashions to resolve the hassle of simply one product, which does not take place now like the identical case of multiples products. The case had been studied where in assimilating the multiple product hassle to the one of a single product. The research has been focused in a proper exposition of the trouble of a couple of transport, and the simplest has cautioned some techniques of solution, for unique cases, that they permit a few simplifications, Located in this example, the goal of this investigation is to provide a model of strategy to the multiple product transportation hassle, in which it isn't limited simply to unique cases, but with the intention to be successful to clear up the problem thinking about different factors and uses the multi-attribute technique.


How To Cite This Article
Mohammed , B. F. (2022). Solving the Transportation Problem Using a Multi-Attribute Model. General Letters in Mathematics, 12 (3), 139-147, 10.31559/glm2022.12.3.4

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.